# SDR 2013FA0000007

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: General aviation
- Aircraft: N262AG
- Make and model: Stbros SD330
- Aircraft serial: SH3120
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockcpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE CREW NOTICED AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  A PRECATIONARY LANDING WAS MADE TO INVESTIGATE.  MX INSPECTED BEHIND ALL CIRCUT BREAKER PANELS,UNDER THE FLOOR,AND IN BOTH BATTERY BOXES WITH NO INDICATION OF OVERHEATING OR BURNING OF ANY KIND.  THE ACFT WAS THEN GROUND RAN AND A FUNTION CHECK OF ALL SYSTEMS WAS COMPLETED WITH NO ABNORMAL INDICATIONS NOTED.  AS OF THIS TIME THE PROBLEM CAN NOT BE DUPLICATED AND NO SOURCE HAS BEEN FOUND.  ACFT RETURNED TO SERVICE.
